Jump to content

Photo

Really Dry Skin


1 reply to this topic

#1 full39

full39

    New Member

  • Members
  • Posts & Likes
    Posts: 21
    Likes: 0
About Me
  • Joined: 10-April 13

Posted 10 April 2013 - 06:05 PM

Hey,

 

I started Accutane over a month ago and am currently taking 60mg daily for what appears to be papular acne.

Lately I have been getting extremely dry skin around my mouth and chin. I mean this is really dry to the point where flakes are falling off and moisturiser does nothing only sting when I apply it. Flakes are appearing around my beard and moustache area also. 

 

I know dry skin is a side effect of taking Accutane but is it normal for my skin to be this dry and moisturising has little effect? Could it be more than dry skin, something like seb derm?

 

Thanks



#2 hello880

hello880

    Junior Member

  • Members
  • Posts & Likes
    Posts: 35
    Likes: 0
About Me
  • Joined: 05-November 11

Posted 10 April 2013 - 06:09 PM

Hey,

 

I started Accutane over a month ago and am currently taking 60mg daily for what appears to be papular acne.

Lately I have been getting extremely dry skin around my mouth and chin. I mean this is really dry to the point where flakes are falling off and moisturiser does nothing only sting when I apply it. Flakes are appearing around my beard and moustache area also. 

 

I know dry skin is a side effect of taking Accutane but is it normal for my skin to be this dry and moisturising has little effect? Could it be more than dry skin, something like seb derm?

 

Thanks

 

Yes this is perfectly normal. I'm on the same dosage as you and almost done with my first month and my skin is so dry it's literally peeling off my face. I have dry lines extending from both sides of my lips and I have to apply Aquaphor like 10 times a day.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users